# SDR SIMA201106706

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 21,976 hours, 19,485 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1456900960914569
- Condition: Damaged
- Location: Aileron
- Component: Aileron, Aar
- Component part number: 14569000661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT AILERON ATTACHMENT FITTINGS, 2 EACH LUG BORES ARE WORN AND DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED TWO EACH LEFT AILERON FITTINGS, DAMPER AND PCA ATTACH FITTING IAW EO EM -27MR -112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
